# SDR UPS02439918

- Difficulty date: November 15, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT UPPER DECK EMERGENCY EXIT DOOR HAS 1 LIGHT INOP.  REMOVED PANEL, RELAMPED UPPER DECK CREW SERVICE DOOR AFT EMERGENCY LIGHT & INSTALLED & SECURED PANEL.
